Introduction: Hypertriglyceridemia is an established complication associated with some parenterally fed patients. In healthy individual, lipid particles are hydrolyzed to release fatty acids via the action of lipoprotien lipase (LPL) which used eventually for energy or stored in adipose tissue. In stressed patient, the activity of LPL is decreased. We present a 16-year-old girl, who is a known case of acute myeloid leukemia on chemotherapy, was admitted to the hospital with sepsis for which she started on antibiotics.Was unable to tolerate orally. She was started on TPN after dietitian assessment. TPN was started as per protocol which contains amino acids, dextrose and heparin without lipid emulsion. Two days later, triglyceride level started to increase gradually. Her blood glucose level was normal. Her liver enzymes was normal. TPN was stopped when TG reached 6.39 mmol/l, dropped next day to 4.25, then 2.22 mmol/l, till it went back to her baseline. The patient did not receive steroid with the TPN. Heparin dose was less than the expected dose to cause hyperglyceridemia. Labs showed a decrease in levels of phosphorus, magnesium, and potassium after initiation of the TPN, which indicating that the patient was having refeeding syndrome. During starvation, the basal metabolic rate and insulin levels will fall while glucagon levels rise. glycogen stores are utilized to release glucose, but after 23 days gluconeogenesis from amino acids has taken over, accompanied by lipolysis of fat stores. When feeding is recommenced, there is a surge in insulin and fall in glucagon accompanied by a marked rise in metabolic rate. Hydrolysis of triglycerides is inhibited, glucose uptake by adipocytes is stimulated, glycogenesis recommences, and amino acid synthesis promoted. To our knowledge, this is the first case report addressing the direct effect of refeeding syndrome causing hypertriglyceridemia.